Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/72196
Title: Casi-estacionariedad en los modelos autorregresivos bayesianos
Authors: Vázquez Polo, Francisco José 
Santos Peñate, Dolores Rosa 
UNESCO Clasification: 530204 Estadística económica
Keywords: Estadística bayesiana
Issue Date: 1991
URI: http://hdl.handle.net/10553/72196
Source: XV Jornadas Luso-Espanholas de Matemática : Universidade de Évora, 3 a 7 de Septembro de 1990 Vol. 4, 1991 (Probabilidade, estatística e investigaçao operacional),, p. 97-102
URL: http://dialnet.unirioja.es/servlet/articulo?codigo=1271662
Appears in Collections:Capítulo de libro
Show full item record

Page view(s)

25
checked on Jul 24, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.